×

zbMATH — the first resource for mathematics

Congruence-distributive polynomial reducts of lattices. (English) Zbl 0407.08004

MSC:
08B10 Congruence modularity, congruence distributivity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Birkhoff,Lattice Theory, 3rd ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R.I. 1967.
[2] P. M. Cohn,Universal Algebra, Harper and Row, New York, 1965.
[3] K. Fichtner,Distributivity and modularity in varieties of algebras, Acta Sci. Math. (Szeged)33 (1972), 343–348. · Zbl 0252.08004
[4] G. Grätzer,Universal Algebra, Van Nostrand, Princeton, N.J., 1968.
[5] B. Jónsson,Algebras whose congruence lattices are distributive, Math. Scand.21 (1967), 110–121. · Zbl 0167.28401
[6] D. Kelly,Basic equations: Word problems and Mal’cev conditions, Notices of the Amer. Math. Soc.20 (1973), A-54.
[7] R. C. Lyndon,Identities in two-valued calculi, Trans. Amer. Math. Soc.71 (1951), 457–465. · Zbl 0044.00201 · doi:10.1090/S0002-9947-1951-0044470-3
[8] A. Mitschke,Implication algebras are 3-permutable and 3-distributive, Algebra Universalis1 (1972), 182–186. · Zbl 0242.08005 · doi:10.1007/BF02944976
[9] E. Post,Two-valued iterative systems of mathematical logic, Princeton University Press, Annals of Math. Studies, No. 5, 1941. · Zbl 0063.06326
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.